A semiparametric model for binary response and continuous outcomes under index heteroscedasticity
Version of Record online: 24 APR 2009
Copyright © 2009 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 24, Issue 5, pages 735–762, August 2009
How to Cite
Klein, R. and Vella, F. (2009), A semiparametric model for binary response and continuous outcomes under index heteroscedasticity. J. Appl. Econ., 24: 735–762. doi: 10.1002/jae.1064
- Issue online: 3 JUL 2009
- Version of Record online: 24 APR 2009
- Research Council at Rutgers University
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/klein001/ .
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.